Holomorphic families of injections

Lipman Bers Columbia University, New York, NY, USA H. L. Royden Stanford University, Stanford, CA, USA

TBD mathscidoc:1701.331684

Acta Mathematica, 157, (1), 259-286, 1984.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:07 uploaded by actaadmin ] [ 147 downloads ] [ 0 comments ] [ Cited by 113 ]
@inproceedings{lipman1984holomorphic,
  title={Holomorphic families of injections},
  author={Lipman Bers, and H. L. Royden},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203307406049393},
  booktitle={Acta Mathematica},
  volume={157},
  number={1},
  pages={259-286},
  year={1984},
}
Lipman Bers, and H. L. Royden. Holomorphic families of injections. 1984. Vol. 157. In Acta Mathematica. pp.259-286. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203307406049393.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved